On a problem of Steinhaus concerning binary sequences.
Experimental mathematics, Tome 13 (2004) no. 2, pp. 215-229
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_2004__13_2_51581,
author = {Eliahou, Shalom and Hachez, Delphine},
title = {On a problem of {Steinhaus} concerning binary sequences.},
journal = {Experimental mathematics},
pages = {215--229},
year = {2004},
volume = {13},
number = {2},
zbl = {1070.11008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_2004__13_2_51581/}
}
Eliahou, Shalom; Hachez, Delphine. On a problem of Steinhaus concerning binary sequences.. Experimental mathematics, Tome 13 (2004) no. 2, pp. 215-229. http://geodesic.mathdoc.fr/item/EXMA_2004__13_2_51581/